MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE LITER BAG, 60CM H2O PO; HYPERINFLATION BAG SYSTEM

VYAIRE MEDICAL AIRLIFE BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE LITER BAG, 60CM H2O PO; HYPERINFLATION BAG SYSTEM
Model Number AIRLIFE¿ BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE ½ LITER BAG, 60CM H2O POP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the baby safe hyp inf, 5l, 60cmh20, mano nrpr experienced manometer was stuck, not allowing the bag to refill properly.As of this time, there is no information regarding patient involvement associated with this reported event.

Brand Name
AIRLIFE BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE LITER BAG, 60CM H2O PO
Common Device Name
HYPERINFLATION BAG SYSTEM
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
MDR Report Key12643816
Report Number8030673-2021-00202
Device Sequence Number11625949
Product Code BZD
UDI-Device Identifier10190752145894
UDI-Public(01)10190752145894(10)4179972
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K911465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE ½ LITER BAG, 60CM H2O POP
Device Catalogue Number5504B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1